# SDR QXEA9902234

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ANGLE ATTACHMENT FOR OUTBOARD NACELLE SKIN TO WIG BOX, TO FROM MAIN LANDING GEAR FRAME.  REPAIRED IAW HORIZON AIR EA 9-53-485.
